# SDR AALA20170524010

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 8,478 hours, 2,610 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Location: Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO EQUIPMENT COOLING ANOMALIES. ON REACHING CRUISE ALTITUDE, CREW REPORTED VENT EXTRACT FAN FAULT. CYCLED WITH MAINTENANCE CONCURRENCE, FAULT REMAINED.  EMERGENCY DECLARED AND LANDED.  MAINTENANCE REPLACED THE EXTRACT FAN IAW AMM 21-26-51. ACCOMPLISHED OPERATIONS TEST OF VENTILATION SYSTEM IAW AMM 21-26-00.
